# SDR AALA960373

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Overhead Light
- Condition: Damaged
- Location: Mid Lavatory
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EVIDENCE OF PREVIOUS MINOR FIRE AT MID-RIGHT LAVATORY FROM PAPER TOWEL FOUND AROUND OVERHEAD LIGHT FIXTURE.  REMOVED PAPER TOWEL AND CLEANED RESIDUE.  NO ASSOCIATED DAMAGE FOUND AND SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
